# SDR AWXA200601601

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 6545871122
- Condition: Cracked
- Location: R1 Door
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND DOUBLER CRACKED R-1 DOOR LOWER HINGE CUTOUT (ON DOOR).  REPAIRED R-1 DOOR LOWER HINGE CUTOUT CRACK IAW AWA ER NR 03-5200-06245-NF2.
